# SDR C2XA01TY211

- Difficulty date: December 28, 2001
- Submitted: December 29, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION CORROSION WAS FOUND AT THE LEFT OMEGA BEAM.  MAINTENANCE CLEAN INSPECTED AND OVERSIZE ONE RIVET IAW EMB 135/145 SRM 51-10-02 AND 51-40-02.  WILL BE RELEASED UPON COMPLETION OF THE 1-C INSPECTION.
